| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
An authorized service provider (asp), contacted ventec to report that the device was delivering lower than set peep (positive- end expiratory pressure).There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was not returned to ventec for an evaluation.The device was further evaluated by the authorized service provider (asp) where the reported issue of it delivering lower than set peep (positive- end expiratory pressure) was confirmed.The asp replaced the external flow module (efm) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the efm.